# SDR SWAA2022030346979

- Difficulty date: February 24, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CABIN SEAT TRACK BS480-520; LBL45. MARKED AREAS OF CORROSION / CABIN SEAT TRACK WAS FOUND TO BE OUT OF LIMITS AND WILL BE REPLACED ON INTERIOR 5070; DEFECT NO. T883310
